Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 8, Pages 505-509
http://dx.doi.org/10.1155/S0161171202007317

On the relation between Moore's and Penrose's conditions

Department of Mathematics and Statistics, University of Missouri-Rolla, 1870 Miner Circle, Rolla 65409-0020, MO, USA

Received 13 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gaoxiong Gan, “On the relation between Moore's and Penrose's conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 8, pp. 505-509, 2002. doi:10.1155/S0161171202007317